On the intersection of three quadrics.
Journal für die reine und angewandte Mathematik, Tome 399 (1989), pp. 188-207
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1989__399_153159,
author = {Luciana Picco Botta},
title = {On the intersection of three quadrics.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {188--207},
year = {1989},
volume = {399},
zbl = {0667.14019},
url = {http://geodesic.mathdoc.fr/item/JRAM_1989__399_153159/}
}
Luciana Picco Botta. On the intersection of three quadrics.. Journal für die reine und angewandte Mathematik, Tome 399 (1989), pp. 188-207. http://geodesic.mathdoc.fr/item/JRAM_1989__399_153159/